# SDR UPS00433554

- Difficulty date: August 10, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 1,2,3,&4 Engs
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, AIR TURNBACK - ALL FOUR ENG N1 INDICATORS NOT EFFECTIVE FOR AIRCRAFT.  REMOVED AND REPLACED INDICATORS.  TPCR FILED FOR PROPER EFFECTIVITY REFERENCE LOG PAGES 418722, 418723, AND 418724.
